American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Motoko Kotani. Harmonic 2-spheres with $r$ pairs of extra eigenfunctions. Proc. Amer. Math. Soc. 125 (1997) 2083-2092. MR 1372035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. J. Swanepoel. Extremal problems in Minkowski space related to minimal networks. Proc. Amer. Math. Soc. 124 (1996) 2513-2518. MR 1327047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jenn-Fang Hwang. Phragm\'en-Lindel\"of theorem for the minimal surface equation . Proc. Amer. Math. Soc. 104 (1988) 825-828. MR 964864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kirk E. Lancaster. Nonexistence of some nonparametric surfaces of prescribed mean curvature . Proc. Amer. Math. Soc. 96 (1986) 187-188. MR 813836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Henry C. Wente. The differential equation $\Delta x=2H(x\sb{u}\wedge x\sb{v})$ with vanishing boundary values . Proc. Amer. Math. Soc. 50 (1975) 131-137. MR 0374673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1